×

Uniform asymptotic stability in functional differential equations with infinite delay. (English) Zbl 0807.34090

Liu, Xinzhi (ed.) et al., Comparison methods and stability theory. The Symposium was held in Waterloo, Ontario, Canada, June 3-6, 1993. Proceedings. Basel: Marcel Dekker. Lect. Notes Pure Appl. Math. 162, 349-362 (1994).
The paper deals with the problem of the uniform asymptotic stability of the zero solution of a system of functional differential equations with infinite delay of the form \(\dot x(t)= F(t,x_ t)\), where the phase space is endowed with a semi-norm having a so-called fading memory.
For the entire collection see [Zbl 0798.00012].

MSC:

34K20 Stability theory of functional-differential equations
PDFBibTeX XMLCite